訂正日: 2006/08/29訂正理由: -訂正箇所: 引用文献情報訂正内容: Right : [1] O. Zariski, Pencils on an algebraic variety and a new proof of a theorem of Bertini, Trans. Amer. Math. Soc. 50 (1941). [2] O. Zariski, The theorem of Bertini on the variable singular points of linear system of varieties, Trans. Amer. Math. Soc. 56 (1944). [3] A. Weil, Foundations of algebraic geometry. [4] v. d. Waerden, Einführung in die algebraischen Geometrie. [5] T. Matsusaka, The theorem of Bertini on linear systems in modular fields, Mem. Col. of Science, Univ. Kyôto, Ser A, XXVI. (1950). [6] Y. Nakai, On the section of an algebraic variety by the generic hyperplane, Mem. Col. of Science, Univ. Kyôto, Ser A, XXVI (1951). [7] J. Igusa, On the Picard varieties attached to algebraic varieties, This paper wll soon be published in Amer. Jour. of Math. [8] S. Koizumi, On differential forms of the first kind on the algebraic varieties, Jour. of Math. Soc. of Japan, Vol. 2, 1949.
訂正日: 2006/08/29訂正理由: -訂正箇所: PDFファイル訂正内容: -
訂正日: 2006/08/29訂正理由: -訂正箇所: 論文タイトル訂正内容: Wrong : Theorems of Bertini on Linear 'Systems Right : Theorems of Bertini on Linear Systems